| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported, that following an intraocular lens (iol) implant procedure.The patient had maladaptation.The iol was exchanged, for unspecified lens model after the initial implant procedure.Clinical reason for explant was reported as maladaptation.There are two medical reports associated with this patient.This file belongs to left eye.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated, the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10: reflects all related report numbers associated with this product event that have been submitted at this time.